# SDR ASAA12511534

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,420 hours, 5,283 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Mismanufactured
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING WORN FROM ALL FAN BLADE SHIMS ON NR 2 ENGINE.  ACFT GROUNDED.  R & R 24 FAN BLADE SHIMS FROM NR 2 ENG..
